Title: Two-Dimensional Metallo-supramolecular Polymerization: Toward Size-Controlled Multi-strand Polymers
Authors: Adisoejoso, Jinne ×
Li, Yang
Liu, Jun
Liu, Pei Nian
Lin, Nian #
Issue Date: 2012
Publisher: American Chemical Society
Series Title: Journal of the American Chemical Society vol:134 issue:45 pages:18526-18529
ISSN: 0002-7863
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science